# SDR ASOA2014102711502

- Difficulty date: September 17, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED THE CORRODED ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
